Verlagslink DOI: 10.1007/978-3-030-51945-2_22
Titel: On Some Consequences of the Solvability of the Caffarelli–Silvestre Extension Problem
Sprache: Englisch
Autor/Autorin: Meichsner, Jan 
Seifert, Christian  
Schlagwörter: Dirichlet-to-Neumann operator; Fractional powers; Non-negative operator
Erscheinungs­datum: 2021
Verlag: Birkhäuser
Quellenangabe: in: Operator Theory: Advances and Applications 282: 441-453 (2021)
Zusammenfassung (englisch): 
We consider the Caffarelli–Silvestre extension problem, i.e., a Bessel type ODE in a Banach space X with a closed and typically unbounded operator A as right-hand side and point out a couple of consequences arising from the assumption of the well-posedness of the problem. In the end a conjecture is stated concerning the implications of analyticity of the solution of the extension problem.
Konferenz: International Workshop on Operator Theory and its Applications, 2021 
URI: http://hdl.handle.net/11420/9356
ISSN: 0255-0156
Institut: Mathematik E-10 
Dokumenttyp: Kapitel (Konferenzband)
Teil der Schriftenreihe: Operator theory: Advances and Applications 
Bandangabe: 282
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

101
Letzte Woche
0
Letzten Monat
5
checked on 01.10.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.